Journal of Nonlinear Mathematical Physics

Volume 24, Issue Supplement 1, December 2017, Pages 1 - 2

Local and Nonlocal Symmetries in Mathematical Physics

Authors
Norbert Euler
Luleå, Sweden, norbert.euler@ltu.se
Enrique G. Reyes
Santiago, Chile. enrique.reyes@usach.cl
Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2017.1418049How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
24 - Supplement 1
Pages
1 - 2
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2017.1418049How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Norbert Euler
AU  - Enrique G. Reyes
PY  - 2021
DA  - 2021/01
TI  - Local and Nonlocal Symmetries in Mathematical Physics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 2
VL  - 24
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2017.1418049
DO  - https://doi.org/10.1080/14029251.2017.1418049
ID  - Euler2021
ER  -